# SDR SWAA2019072335230

- Difficulty date: July 13, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 34,324 hours, 20,744 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Part number: 186A100041
- Part serial: SA2L1493
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED 1EA. FASTENER HOLE AT LT HORIZONTAL STABILIZER UPPER CHORD INBOARD FLANGE, 29.0" FROM FRONT SPAR (BETWEEN STIFFENERS # 3 & 4) RIB #5.  REPAIRED UPPER CHORD IAW EA.
